# SDR RRXA98354

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5642960
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT INBOARD FLAP, HINGE, (P/N 5642960), GOUGED.  REPAIRED HINGE BY BLENDOUT, FABRICATED 6 FILLERS, 4 RUB STRAPS AND INSTALLED IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-05139.
